MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS SHOULDER; SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS SHOULDER; SHOULDER PROSTHESIS
Model Number 316-0016
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2021 due to failure in the repair of the rotator cuff.The patient was initially implanted with humeris anatomical which was then revised to reverse configuration.A humeris stem cementless (16), double taper, 3-4 pegs glenoid and cocr head (50x20) were explanted.A glenoid baseplate (24), centered glenosphere (40/10) and post extension cementless (6) were implanted.
 
Event or Problem Description
The patient was revised on (b)(6) 2021 due to failure in the repair of the rotator cuff.The patient was initially implanted with humeris anatomical which was then revised to reverse configuration.A double taper, 3-4 pegs glenoid and cocr head (50x20) were explanted.A glenoid baseplate (24), centered glenosphere (40/10), post extension cementless (6), humeral cup (40/3), 2 standard screws (25 mm and 35 mm each) and 2 locking screws ( 20 mm and 25 mm each) were implanted.

Brand Name
HUMERIS SHOULDER
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key13122151
Report Number3014128390-2021-00073
Device Sequence Number4666818
Product Code HSD
UDI-Device Identifier03701037303689
UDI-Public03701037303689
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
Report Date (Section F) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model Number316-0016
Device Catalogue Number106-5000
Device Lot NumberM1826
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date01/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale
Date Report Sent to FDA01/06/2022